Advertisement

loader

Talk

Advanced search

Pregnacare Conception Side Effects - Bleeding Between Cycles

(3 Posts)
MariaHelen Sun 22-Jan-17 22:23:01

Hi all,

I'm new to this site and hoping for some advice...

My partner and I have been trying to conceive for approx 8 months now. In mid November I started taking Pregnacare Conception from the first day of my period. My period was normal and lasted 4 days as it much always does. Then in December, exactly 28 days after my last period I started with very light spotting/bleeding which lasted for 8 days. Then, 11 days after this bleed finished I started with the light spotting/bleeding again, this time lasting for 11 days. No bleeding then until 11 days later. I've now had what I believe to be a normal period with medium blood flow for the past 7 days. I've seen my doctor and she wasn't very helpful, pregnancy test was negative and she just told be they'll do some swabs when (or should I say if) this bleeding ever stops. She said she doesn't believe it's a side effect from the Pregnacare but I find it really strange that this all started when I started taking the Pregnacare. I'm getting extremely frustrated now. Has anyone else had any similar side effects or does anyone have any advice? Should I just stop taking them?

Newtoday Mon 23-Jan-17 13:18:57

It does sound like a coincidence. I'd put it down to that, keep taking them and look at other possibilities for an unusual cycle.

Do you temp?

fuzzywuzzy Mon 23-Jan-17 13:30:38

for me I found Pregnacare threw out my ovulation dates so I had a really short luteal phase and didn't ovulate till late in my cycle. I think the vitamin B12 did that.

If I were you I'd stop taking Pregnacare and see what happens to your next few cycles, it could just be coincidence. I've never has extra bleeds due to taking Pregnacare just the delayed ovulation.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now